# SDR 2003UALA00336

- Difficulty date: March 7, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114W41113
- Part serial: 0052
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT, OTBD LOWER L/E SKIN CRACKED.  MAJOR REPAIR ACCOMPLISHED.  CRACK REPAIRED W/EXTERNAL DOUBLER.
